MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X45MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X45MM POLYAXIAL SCREW
Model Number 5119.1747
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was needed to remove a creo threaded screw due to patient infection post operatively.
 
Additional Manufacturer Narrative
Visual and functional inspection of the reported issue could not be conducted due to the implant not being returned by the time of the evaluation, and no additional information was provided.The observed overall risk is low, which does not exceed the observed anticipated risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.The cause of the reported issue cannot be traced.

Brand Name
CREO
Common Device Name
CREO THREADED 7.5X45MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21334695
Report Number3004142400-2025-00018
Device Sequence Number3772333
Product Code MNH
UDI-Device Identifier00889095104721
UDI-Public00889095104721
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1747
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale